# SDR DALA2023082406891

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 24,582 hours, 3,088 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 DURING REMOVAL OF THE GOGO KU RADOME AT MRO SALVADOR LOCATION, MAINTENANCE NOTICED A GAP BETWEEN FRAME 53.8, STR P'2 AND STR P' 3, AND THE BRACKET THAT SECURED THE ADAPTER PLATE EXTERNAL TO THE AIRCRAFT. CORRECTIVE ACTION: DAMAGE TOLERANCE EVALUATION (DTE) IS REQUIRED. ASSOCIATED ER/A 00-611253. (2932441)
